# SDR DALA2019040432162

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,871 hours, 23,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER HARD TO OPERATE. REMOVED SLIDE BUSTLE COVER AND FOUND ONE OF THE DITCH CORDS WRAPPED AROUND GRIT BAR. SECURED SAME AND REINSTALLED COVER PER B757 AMM 25-60. SLIDE ARMING OPERATION OPS NORMAL.
